# SDR EIAA2011222

- Difficulty date: September 7, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 118,605 hours
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

APPROX 5 MINUTES AFTER DEPARTURE AND CLIMB POWER SET NR 3 ENG FIRE WARNING OCCURRED.  ACCOMPLISHED ENG FIRE/SEVERE DAMAGE CHECKLIST.  LIGHT REMAINED ILLUMINATED UNTIL AFTER LANDING.  REMOVED AND REPLACED LT SIDE COWL DUE TO ALL DAMAGE PER MM71-11-06. PERFORMED CONDUCTIVITY HEAT INSPECTION, NO DEFECTS NOTED PER NDT 51-00-00 FIG 14 PG 6. REMOVED AND REPLACED NR 3 ENGINE PER EIA W/C 7201, 7203, 7207, 7209 OPS CK GOOD.
